Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The critical points of Peano-interior functions defined on $2$-manifolds
HTML articles powered by AMS MathViewer

by William C. Fox PDF
Trans. Amer. Math. Soc. 83 (1956), 338-370 Request permission
References
    Felix Klein, Ueber Riemann’s Theorie der algebraischen Functionen und ihrer Integrale, Leipzig, Teubner, 1882. Rolf Nevanlinna, Eindeutige analytische Functionen, Berlin, Springer, 1936.
  • J. L. Walsh, Note on the location of the critical points of harmonic functions, Bull. Amer. Math. Soc. 52 (1946), 346–347. MR 15187, DOI 10.1090/S0002-9904-1946-08581-X
  • Marston Morse and George B. Van Schaack, The critical point theory under general boundary conditions, Ann. of Math. vol. 35 (1934) p. 545.
  • Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874, DOI 10.1090/coll/018
  • 7. M. Morse and M. Heins, Topological methods in the theory of functions of a single complex variable, I and II, Ann. of Math. vol. 46 (1945) pp. 600 and 625. —, Topological methods in the theory of functions of a single complex variable, III, Ann. of Math. vol. 47 (1946) p. 233.
  • Marston Morse, Topological Methods in the Theory of Functions of a Complex Variable, Annals of Mathematics Studies, No. 15, Princeton University Press, Princeton, N. J., 1947. MR 0021089
  • Yukanari Tôki, A topological characterization of pseudoharmonic functions, Osaka Mathematical Journal vol. 3 (1951) p. 101.
  • Gordon Thomas Whyburn, Analytic topology, American Mathematical Society Colloquium Publications, Vol. XXVIII, American Mathematical Society, Providence, R.I., 1963. MR 0182943
  • Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, Vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491
  • H. Seifert and W. Threlfall, Lehrbuch der Topologie, New York Chelsea, 1947.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.5X
  • Retrieve articles in all journals with MSC: 27.5X
Additional Information
  • © Copyright 1956 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 83 (1956), 338-370
  • MSC: Primary 27.5X
  • DOI: https://doi.org/10.1090/S0002-9947-1956-0084589-9
  • MathSciNet review: 0084589